# SDR FDEA201302110352

- Difficulty date: February 11, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 81,487 hours, 33,626 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: AEA01613
- Condition: Cracked
- Location: Bs 1521
- Part time: 33,626 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD BULKHEAD CRACKED 29 INCHES FWD OF BS 1521 AND FOUR INCHES DOWN FROM UPPER BULKHEAD. REPAIRED BULKHEAD AREA IAW SRM 53-00-01.
